Quelques espaces fonctionnels associés à des processus gaussiens

Z. Ciesielski; G. Kerkyacharian; B. Roynette

Studia Mathematica (1993)

  • Volume: 107, Issue: 2, page 171-204
  • ISSN: 0039-3223


The first part of the paper presents results on Gaussian measures supported by general Banach sequence spaces and by particular spaces of Besov-Orlicz type. In the second part, a new constructive isomorphism between the just mentioned sequence spaces and corresponding function spaces is established. Consequently, some results on the support function spaces for the Gaussian measure corresponding to the fractional Brownian motion are proved. Next, an application to stochastic equations is given. The last part of the paper contains a result on the support function spaces for stable processes with independent increments.

How to cite


Ciesielski, Z., Kerkyacharian, G., and Roynette, B.. "Quelques espaces fonctionnels associés à des processus gaussiens." Studia Mathematica 107.2 (1993): 171-204. <http://eudml.org/doc/216028>.

author = {Ciesielski, Z., Kerkyacharian, G., Roynette, B.},
journal = {Studia Mathematica},
keywords = {Gaussian measures; spaces of Besov-Orlicz type; Brownian motion; stochastic equations; stable processes with independent increments},
language = {fre},
number = {2},
pages = {171-204},
title = {Quelques espaces fonctionnels associés à des processus gaussiens},
url = {http://eudml.org/doc/216028},
volume = {107},
year = {1993},

AU - Ciesielski, Z.
AU - Kerkyacharian, G.
AU - Roynette, B.
TI - Quelques espaces fonctionnels associés à des processus gaussiens
JO - Studia Mathematica
PY - 1993
VL - 107
IS - 2
SP - 171
EP - 204
LA - fre
KW - Gaussian measures; spaces of Besov-Orlicz type; Brownian motion; stochastic equations; stable processes with independent increments
UR - http://eudml.org/doc/216028
ER -


  1. [C0] Z. Ciesielski, Hölder conditions for realizations of Gaussian processes, Trans. Amer. Math. Soc. 99 (1961), 403-413. Zbl0133.10502
  2. [C1] Z. Ciesielski, On the isomorphisms of the spaces H α and m, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 217-222. 
  3. [C2] Z. Ciesielski, Some properties of Schauder basis of the space C ⟨0,1⟩, ibid., 141-144. Zbl0093.07001
  4. [C3] Z. Ciesielski, Properties of the orthonormal Franklin system, Studia Math. 23 (1963), 141-157. Zbl0113.27204
  5. [C4] Z. Ciesielski, Properties of the orthonormal Franklin system, II, ibid. 27 (1966), 289-323. Zbl0148.04702
  6. [C5] Z. Ciesielski, Constructive function theory and spline systems, ibid. 53 (1975), 277-302. Zbl0273.41010
  7. [C6] Z. Ciesielski, Orlicz spaces, spline systems and brownian motion, Constr. Approx. 9 (1993), 191-208. Zbl0814.46022
  8. [DHJS] R. Dudley, J. Hoffmann-Jørgensen and L. Shepp, On the lower tail of Gaussian seminorms, Ann. Probab. 7 (1979), 319-342. Zbl0424.60041
  9. [F] X. Fernique, Régularité de processus gaussiens, Invent. Math. 12 (1971), 304-320. Zbl0217.21104
  10. [G] H. Gebelein, Das statistische Problem der Korrelation als Variations- und Eigenwertproblem und sein Zusammenhang mit der Ausgleichsrechnung, Z. Angew. Math. Mech. 21 (1941), 364-379. Zbl0026.33402
  11. [KR] G. Kerkyacharian et B. Roynette, Une démonstration simple des théorèmes de Kolmogorov, Donsker et Itô-Nisio, C. R. Acad. Sci. Paris Sér. I 312 (1991), 877-882. Zbl0764.60008
  12. [K] M. A. Krasnosel'skiĭ and Ya. B. Rutickiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961. 
  13. [LT] M. Ledoux and M. Talagrand, Probability on Banach Spaces, Ergeb. Math. Grenzgeb. 23, Springer, Berlin, 1991. 
  14. [M] Y. Meyer, Ondelettes et opérateurs I, Hermann, 1990. Zbl0694.41037
  15. [N] E. Nelson, The free Markoff field, J. Funct. Anal. 12 (1973), 211-227. Zbl0273.60079
  16. [Nu] D. Nualart, Noncausal stochastic integrals and calculus, in: Lecture Notes in Math. 1316, Springer, 1988, 80-129. 
  17. [O] S. Ogawa, The stochastic integral of noncausal type as an extension of the symmetric integrals, Japan J. Appl. Math. 2 (1985), 229-240. Zbl0616.60056
  18. [R] S. Ropela, Spline bases in Besov spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 319-325. Zbl0328.41008
  19. [Ro] B. Roynette, Mouvement brownien et espaces de Besov, Stochastics and Stochastics Rep. (1993), à paraître. 
  20. [S] P. Sjögren, Riemann sums for stochastic integrals and L p moduli of continuity, Z. Wahrsch. Verw. Gebiete 59 (1982), 411-424. 
  21. [T] M. Talagrand, Sur l'intégrabilité des vecteurs gaussiens, ibid. 68 (1984), 1-8. Zbl0529.60034

Citations in EuDML Documents

  1. Zongxia Liang, Besov regularity for the generalized local time of the indefinite Skorohod integral
  2. Mikhail Lifshits, Thomas Simon, Small deviations for fractional stable processes
  3. Gérard Lorang, Régularité Besov des trajectoires du processus intégral de Skorokhod
  4. Djamel Hamadouche, Charles Suquet, Weak Hölder convergence of processes with application to the perturbed empirical process
  5. M. Ait Ouahra, Weak convergence to fractional Brownian motion in some anisotropic Besov space
  6. Marianne Clausel, Lacunary Fractional brownian Motion
  7. Marianne Clausel, Lacunary Fractional Brownian Motion
  8. B. Boufoussi, Régularité du temps local brownien dans les espaces de Besov-Orlicz
  9. Yue Hu, Mohamed Mellouk, Régularité Besov-Orlicz du temps local Brownien
  10. Mohamed Ait Ouahra, Abdelghani Kissami, Aissa Sghir, Un principe d’invariance de type Donsker dans une classe d’espaces de Besov-Orlicz

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.